BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Back to Search Results |
| Model Number |
100-9814 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced migration of the implant and return of the preexisting pain.Radiography confirmed a slight migration of the device to be a/p, anterior-posterior displacement.During the revision procedure, the physician attempted multiple times to loosen the implant using the driver, on the final attempt it was noted the prongs on the driver were bent.A new driver was used to successfully loosen the implant; however, the physician was unable to remove the implant.The implant was retightened, and the case aborted.The patient was referred to a spine surgeon to explant the migrated implant device.
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: superion instruments, upn: 102-9800, model: 102-9800, serial: n/a, batch: 204052.